# SDR 20001205SH028

- Difficulty date: November 15, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N37SH
- Make and model: Snias AS350B
- Aircraft serial: 2300
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 0174078010
- Part serial: C036B
- Condition: Leaking
- Location: Start Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

START DRAIN VALVE LEAKING.  (X)
